Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/90843
Title: Решение методом Фурье несамосопряженных задач для гиперболических систем на плоскости.II
Authors: Жданович, Витольд Феликсович
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1959
Publisher: Москва : Московское математическое общество
Citation: Математический сборник. - 1959. - Т.48(90), №4. - С.447-498
URI: http://elib.bsu.by/handle/123456789/90843
Appears in Collections:Жданович Витольд Феликсович

Show full item record Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.